Uniform Convergence of Operators on L... and Similar Spaces.
Mathematische Zeitschrift, Tome 190 (1985), pp. 207-220
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
uniform convergence of a sequence of bounded linear operators on a Grothendieck space with the Dunford-Pettis property, semi-groups of operators, ergodic theorems, Tauberian theorems
@article{MZ_1985__190_173619,
author = {Heinrich P. Lotz},
title = {Uniform {Convergence} of {Operators} on {L...} and {Similar} {Spaces.}},
journal = {Mathematische Zeitschrift},
pages = {207--220},
year = {1985},
volume = {190},
zbl = {0623.47033},
url = {http://geodesic.mathdoc.fr/item/MZ_1985__190_173619/}
}
Heinrich P. Lotz. Uniform Convergence of Operators on L... and Similar Spaces.. Mathematische Zeitschrift, Tome 190 (1985), pp. 207-220. http://geodesic.mathdoc.fr/item/MZ_1985__190_173619/